Acta mathematica scientia,Series A ›› 2020, Vol. 40 ›› Issue (6): 1670-1681.

Previous Articles     Next Articles

On the Complete Moment Convergence for Weighted Sums of Rowwise Asymptotically Almost Negatively Associated Random Variables

Bing Meng1,2,Dingcheng Wang1,*(),Qunying Wu2   

  1. 1 School of Mathematical Science, University of Electronic Science and Technology of China, Chengdu 611731
    2 College of Science, Guilin University of Technology, Guangxi Guilin 541004
  • Received:2019-08-20 Online:2020-12-26 Published:2020-12-29
  • Contact: Dingcheng Wang
  • Supported by:
    the NSFC(11661029);the NSFC(11661030);the Science Foundation of the Guangxi(2018GXNSFAA281011)


In this paper, by applying the moment inequality for AANA random sequence, some results on complete moment convergence for weighted sums of AANA random variables are obtained without assumptions of identical distribution, which generalize and improve the corresponding ones of Baek et al. [1] and Wang et al. [12], respectively.

Key words: AANA random variables, Complete convergence, Complete moment convergence, Weighted sums

CLC Number: 

  • O211.4